# SDR DL72K980950

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410DA
- Make and model: Boeing 727232
- Aircraft serial: 21222
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE EACH .125 IN CRACKS IN VERTICAL STABILIZER OUTER SKIN  RT SIDE FWD OF PANEL 9501 (MARKED).  INSTALLED REPAIR PER MM 54-30-0.
